Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Burning Sensation in Legs - Taking Trizivir
Jan 5, 2002

I have been taken Trizivir for one year now, without any major complaints. Toward the beginning of treatment I experienced a slight tingling in my legs, sort of last little electrical pokes. My doctor stated that he thought this could be because of weight gain the weigh redistribution. I still have a blank stare on that comment. However, within the past few months, I have been experiencing sharper burning, throbing, sensations all over my legs all the time. This is increasingly getting worse. Nothing vsiable though. Any thought?

Response from Dr. Henry

The 3TC component of Trizivir can rarely cause neuropathy. Drug related neuropathy almost always begins in the toes/bottoms of the feet with numbness then perhaps some pain. If the feelings you are experiencing in your legs involve most of the legs then that is unlikely to be due to the drugs or even HIV neuropathy. If bothersome then would recommend seeing an HIV experienced neurologist. KH



Previous
more than two drinks
Next
Sweats...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement